Your nameFriend's name
Your emailFriend's email

Late onset nephrogenic diabetes insipidus following cessation of lithium therapy

Intensive Care Department, York Hospital, York, United Kingdom

Summary

Lithium-induced diabetes insipidus occurs in up to one third of patients on long-term therapy. It usually manifests during the treatment course, often with preceding signs or symptoms. We wish to highlight a case in which diabetes insipidus developed many days after cessation of long-term lithium therapy. We seek to explain this delayed onset by a discussion of the molecular and genetic changes underlying the pathogenesis of lithium-induced nephrogenic diabetes insipidus.

ASA member / Anaesthesia and Intensive Care subscriber

If you are a member of the ASA or subscribe to the Anaesthesia and Intensive Care Journal please login to view entire article.

Register for free access

Please register for free access to this article.

Already registered

Click here to login now.